MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC S8 PREMIUM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC S8 PREMIUM; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the pedicle probe was bent.No patient was present at the time of the event.
 
Additional Manufacturer Narrative
The probe was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was confirmed.The tip of the returned probe was visibly bent.However, with markers attached and fully seated, the probe returns good geometry and divot error readings.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
S8 PREMIUM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8704145
Report Number1723170-2019-03440
Device Sequence Number19330868
Product Code HAW
UDI-Device Identifier00613994335968
UDI-Public00613994335968
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number160405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1